Skip to Main content Skip to Navigation


...
hal-00139601v1  Journal articles
Philippe HelluyFrederic GolayJean-Paul CaltagironePierre LubinStephane Vincent et al.  Numerical simulation of wave breaking
ESAIM: Mathematical Modelling and Numerical Analysis, EDP Sciences, 2005, 39 (3), pp.591-607
hal-00697431v1  Journal articles
Benjamin BoutinFrédéric CoquelPhilippe G. Lefloch. Coupling techniques for nonlinear hyperbolic equations. III. Well-balanced approximation of thick interfaces
SIAM Journal on Numerical Analysis, Society for Industrial and Applied Mathematics, 2013, 51 (2), pp.1108-1133. ⟨10.1137/120865768⟩
...
hal-01166411v2  Journal articles
Yves AchdouThibaut Deheuvels. A Transmission Problem across a Fractal Self-similar Interface
Multiscale Modeling and Simulation: A SIAM Interdisciplinary Journal, Society for Industrial and Applied Mathematics, 2016, 14 (2), pp.708-736. ⟨10.1137/15M1029497⟩
...
hal-00797642v1  Book sections
Monique DaugeChristine BernardiMartin CostabelVivette Girault. On Friedrichs constant and Horgan-Payne angle for LBB condition
Monografías Matemáticas García de Galdeano, pp.222, 2014, Twelfth International Conference Zaragoza-Pau on Mathematics, ISBN: 978-84-16028-35-1
...
hal-01215296v3  Journal articles
Christine BernardiMartin CostabelMonique DaugeVivette Girault. Continuity properties of the inf-sup constant for the divergence
SIAM Journal on Mathematical Analysis, Society for Industrial and Applied Mathematics, 2016, 48 (2), pp.1250-1271. ⟨10.1137/15M1044989⟩
...
hal-00683556v2  Journal articles
Yannick PrivatEmmanuel TrélatEnrique Zuazua. Optimal location of controllers for the one-dimensional wave equation
Annales de l'Institut Henri Poincaré (C) Non Linear Analysis, Elsevier, 2013, 30 (6), pp.1097--1126. ⟨10.1016/j.anihpc.2012.11.005⟩
hal-00564176v1  Journal articles
Benjamin BoutinFrédéric CoquelPhilippe G. Lefloch. Coupling techniques for nonlinear hyperbolic equations. I. Self-similar diffusion for thin interfaces
Proceedings of the Royal Society of Edinburgh: Section A Mathematics, Cambridge University Press (CUP), 2011, 141, pp.921-956. ⟨10.1017/S0308210510001459⟩
...
hal-00194810v1  Journal articles
Yves AchdouChristophe SabotNicoletta Tchou. Diffusion and propagation problems in some ramified domains with a fractal boundary
ESAIM: Mathematical Modelling and Numerical Analysis, EDP Sciences, 2006, 40 (4), pp.623-652. ⟨10.1051/m2an:2006027⟩
hal-00018036v1  Journal articles
François MuratMarc BrianeG. Mokobodzki. A strange lower semi continuity result.
Journal of Functional Analysis, Elsevier, 2005, 227, pp.78-112
...
hal-00518219v4  Journal articles
Clément CancèsMichel Pierre. An existence result for multidimensional immiscible two-phase flows with discontinuous capillary pressure field
SIAM Journal on Mathematical Analysis, Society for Industrial and Applied Mathematics, 2012, 44 (2), pp.966--992. ⟨10.1137/11082943X⟩
hal-00365204v1  Book sections
Yves AchdouNicoletta Tchou. Boundary value problems in ramified domains with fractal boundaries
Ulrich Langer, Marco Discacciati, David E. Keyes, Olof B. Widlund and Walter Zulehner. Domain decomposition methods in science and engineering XVII, Springer, pp.419-426, 2008, Lecture Notes in Computational Science and engineering
...
hal-00656919v1  Journal articles
Yves AchdouFabio CamilliAlessandra CutriNicoletta Tchou. Hamilton-Jacobi equations constrained on networks
Nonlinear Differential Equations and Applications, Springer Verlag, 2013, 20 (3), pp.413-445. ⟨10.1007/s00030-012-0158-1⟩
...
hal-00755281v3  Journal articles
Yannick PrivatEmmanuel TrélatEnrique Zuazua. Optimal observability of the multi-dimensional wave and Schrödinger equations in quantum ergodic domains
Journal of the European Mathematical Society, European Mathematical Society, 2016, 18 (5), pp.1043-1111. ⟨10.4171/JEMS/608⟩
...
hal-00868015v2  Journal articles
Florian MéhatsYannick PrivatMario Sigalotti. On the controllability of quantum transport in an electronic nanostructure
SIAM Journal on Applied Mathematics, Society for Industrial and Applied Mathematics, 2014, 74 (6), pp.1870--1894. ⟨10.1137/130939328⟩
...
hal-02145287v1  Journal articles
F. FreddiF. Iurlano. Numerical insight of a variational smeared approach to cohesive fracture
Journal of the Mechanics and Physics of Solids, Elsevier, 2017, 98, pp.156-171. ⟨10.1016/j.jmps.2016.09.003⟩
...
hal-01717969v1  Journal articles
Claudia GariboldiErica Schwindt. Simultaneous optimal controls for non-stationary Stokes systems
Analysis in Theory and Applications, Global Science Press, 2017, 33 (3), pp.229-239. ⟨10.4208/ata.2017.v33.n3.4⟩
hal-01398662v1  Journal articles
Jean-Pierre FrançoiseDongmei Xiao. Perturbation theory of a symmetric center within Liénard equations
Journal of Differential Equations, Elsevier, 2015, 259 (6), pp.2408 - 2429. ⟨10.1016/j.jde.2015.03.039⟩
hal-01428752v1  Journal articles
Pascal MaroniTeresa A. Mesquita. Appell polynomial sequences with respect to some differential operators
Periodica Mathematica Hungarica, Springer Verlag, 2016, 72 (2), pp.200 - 217. ⟨10.1007/s10998-016-0142-3⟩